# SDR P5CA2015022300012

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 13,367 hours, 2,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, FIRE BELL AURAL SOUNDED TWICE WITHOUT OTHER VISUAL WARNINGS. ENTRY 689531-3, 22FEB15.  CHECKED CMC. NO MESSAGE FOUND IN PRESENT LEG, EXISTING FAULT HISTORY. C/W FIRE TEST IAW AMM 26-10-00 AND TEST PASSED.
